On the regularization of singular optimal control problems for linear equations with selfadjoint operators
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 249-256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a14,
author = {M. Yu. Kokurin},
title = {On the regularization of singular optimal control problems for linear equations with selfadjoint operators},
journal = {Differencialʹnye uravneni\^a},
pages = {249--256},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a14/}
}
TY - JOUR AU - M. Yu. Kokurin TI - On the regularization of singular optimal control problems for linear equations with selfadjoint operators JO - Differencialʹnye uravneniâ PY - 1997 SP - 249 EP - 256 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_2_a14/ LA - ru ID - DE_1997_33_2_a14 ER -
M. Yu. Kokurin. On the regularization of singular optimal control problems for linear equations with selfadjoint operators. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 249-256. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a14/